# SDR JJBA20250827059

- Difficulty date: August 8, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N27190
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500934
- Aircraft time: 42,459 hours, 29,205 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Condition: Corroded
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP INBD TIP, ONE ANGLE IS CORRODED.  RT INBD FLAP INBD TIP, ONE ANGLE BLENDED OUT OF LIMITS. RH INBD FLAP INBD TIPO, ANGLE REMOVED AND REPLACED.
